MathSciNet Relay Station
MathSciNet bibliographic data
MR2043405 (2005h:14112) 14L30 (14F43)
Brion, Michel; Carrell, James B. The equivariant cohomology ring of regular varieties. Michigan Math. J. 52 (2004), no. 1, 189–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement